# SDR DXTA200809103272

- Difficulty date: September 10, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 10,225 hours, 8,394 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Valve
- Part number: 99120864
- Part serial: 3064ABCDEG
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 50 KNOTS W/S AIR O-HEAT ANNUNCIATOR LIGHT ILLUMINATED, PERFORMED ABORT.  WHEN POWER WAS REDUCED LIGHT WENT OUT.   REMOVED WINDSHIELD BLEED AIR CONTROL VALVES DUE TO "OVERHEAT" ON TAKE OFF. INSTALLED OVERHAULED VALVE IAW MM 30-41-00, OPS CHECKED AND LEAK CHECKED GOOD.
